# SDR 99ZZZX1589

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217CS
- Make and model: Piper PA-31T3
- Aircraft serial: 3118275014
- System (JASC): 6140 · Propeller Indication System
- Part: Striker
- Part number: 451B41
- Condition: Worn
- Location: Stop Switch
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED AFTER TAKEOFF FROM WAA DURING CLIMB-OUT PASSING THROUGH 1,000 FEET, THE LT PROPELLER SPEED SLOWLY STARTED TO DECREASE,  PILOT RETARDED POWER LEVER TO KEEP THE TORQUE DOWN.  ALSO, LT ENGINE BETA LIGHT WAS ILLUMINATED.  PILOT CONTACTED MAINTENANCE ON THE RADIO AND THEY ADVISED PILOT TO PULL LT ENGINE HTB/BETA CIRCUIT BREAKER WHICH ALLOWED PROPELLER TO RESUME NORMAL OPERATION.  FLIGHT CONTINUED TO OME.  ACFT INSPECTED ON ARRIVAL.  THE LOW PITCH STOP SWITCH WAS FOUND ACTUATING OUT OF LIMITS DUE TO WEAR ON THE SWITCH STRIKER.  A NEW STRIKER WAS INSTALLED AND RIGGED IAW PIPER SM 76-14-03.  ENGINE GROUND RUN FOR PERFORMANCE, BETA, AND MTG TESTS PERFORMED SATISFACTORILY.
